Skip to main content
Have a personal or library account? Click to login
Mathematical Modelling and Designing of a Universal Conical Spreader for Granular Material Cover

Mathematical Modelling and Designing of a Universal Conical Spreader for Granular Material

Open Access
|Aug 2023
DOI: https://doi.org/10.2478/ata-2023-0020 | Journal eISSN: 1338-5267 | Journal ISSN: 1335-2555
Language: English
Page range: 152 - 158
Published online: Aug 18, 2023
Published in print: Sep 1, 2023
Published by: Slovak University of Agriculture in Nitra
In partnership with: Paradigm Publishing Services
Publication frequency: 4 issues per year

© 2023 Sayakhat Nukeshev, Dzhadyger Eskhozhin, Indira Mamyrbayeva, Dimitar Karaivanov, Almagul Gubasheva, Kaldybek Tleumbetov, Dinara Kossatbekova, Khozhakeldi Tanbayev, published by Slovak University of Agriculture in Nitra
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.